MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; STETHOSCOPE, ADULT, STNLSS STL,GRY

MEDLINE INDUSTRIES, LP; STETHOSCOPE, ADULT, STNLSS STL,GRY
Catalog Number MDS92250
Medical Device Problem Codes Sharp Edges (4013); Damaged Thread (4075)
Health Effect - Clinical Codes Laceration(s) (1946); Perforation (2001)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025, the user placed the stethoscope to their ears without knowing the "ear bud had fallen off" resulting in a laceration of the left ear canal and perforated tympanic membrane.The customer stated that the user went to urgent care and an ent provider for treatment and complained of severe pain, ringing in the ear, muffled hearing, and bleeding.No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2025, the user placed the stethoscope to their ears without knowing the "ear bud had fallen off" resulting in a laceration of the left ear canal and perforated tympanic membrane.The customer stated that the user went to urgent care and an ent provider for treatment and complained of severe pain, ringing in the ear, muffled hearing, and bleeding.

Common Device Name
STETHOSCOPE, ADULT, STNLSS STL,GRY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key22936859
Report Number1417592-2025-00439
Device Sequence Number9755222
Product Code LDE
UDI-Device Identifier00080196326313
UDI-Public00080196326313
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMDS92250
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale
Patient Weight111 KG